# SDR CA980922009

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 204011250001
- Condition: Cracked
- Location: Main Rotor
- Part time: 749 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A FUEL STOP, ENGINEER FOUND CRACK IN BLADE.  NO ABNORMAL FLIGHT CHARACTERISTICS. CRACK RUNS FROM THE INBOARD CORNER OF THE TRIM TAB, FORWARD TO THE SPAR AND THEN INBOARD ALONG THE SPAR FOR 6 INCHES.  BELL ASB 205-96-67 IS BEING DONE DAILY, BUT THIS CRACK IS NOT IN THE AREA COVERED BY THE ASB.
